MathSciNet Relay Station
MathSciNet bibliographic data
MR2672588 26D15 (65D30)
Nhat Huy, Vu; Ngô, Quốc-Anh On an Iyengar-type inequality involving quadratures in $n$ knots. Appl. Math. Comput. 217 (2010), no. 1, 289–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement